兰州大学机构库

Browse/Search Results:  1-10 of 10 Help

Selected(0)Clear Items/Page:    Sort:
The stability of curved fronts of monostable reaction–advection–diffusion equations in space–time periodic media 期刊论文
APPLIED MATHEMATICS LETTERS, 2023, 卷号: 144
Authors:  Zhang, Suobing;  Bu, Zhen-Hui
Favorite  |    Submit date:2023/07/18
Partial differential equations  Condition  Curved front  Exponentially stable  Initial perturbation  Monostable  Periodic media  Perturbation decays  Reaction advection-diffusion equations  Spacetime  Space–time periodic  Reaction-advection-diffusion  equations  Curved fronts  Space-time periodic  Stability  
Entire solutions originating from semi-trivial pulsating fronts of reaction–advection–diffusion competition systems in periodic media 期刊论文
Communications in Nonlinear Science and Numerical Simulation, 2023, 卷号: 118
Authors:  Du, Li-Jun;  Li, WT(李万同);  Xin, Ming-Zhen
Favorite  |    Submit date:2023/05/25
Advection  Diffusion  Competition systems  Entire solutions  Heterogeneous media  Periodic media  Propagation properties  Pulsating fronts  Semi-trivial pulsating front  Competition system  Entire solution  Semi -trivial pulsating front  
Entire solutions originating from semi-trivial pulsating fronts of reaction–advection–diffusion competition systems in periodic media 期刊论文
Communications in Nonlinear Science and Numerical Simulation, 2023, 卷号: 118
Authors:  Du, Li-Jun;  Li, WT(李万同);  Xin, Ming-Zhen
Favorite  |    Submit date:2023/04/12
Advection  Diffusion  Competition systems  Entire solutions  Heterogeneous media  Periodic media  Propagation properties  Pulsating fronts  Semi-trivial pulsating front  
Entire solutions originating from semi-trivial pulsating fronts of reaction–advection–diffusion competition systems in periodic media 期刊论文
Communications in Nonlinear Science and Numerical Simulation, 2023, 卷号: 118
Authors:  Du, Li-Jun;  Li, WT(李万同);  Xin, Ming-Zhen
Favorite  |    Submit date:2023/07/18
Advection  Diffusion  Competition systems  Entire solutions  Heterogeneous media  Periodic media  Propagation properties  Pulsating fronts  Semi-trivial pulsating front  
Travelling wave solutions in periodic monostable equations on a two-dimensional spatial lattice 期刊论文
IMA JOURNAL OF APPLIED MATHEMATICS, 2015, 卷号: 80, 期号: 4, 页码: 1254-1272
Authors:  Cheng, CP;  Li, WT(李万同);  Lin, G(林国);  Cheng, CP (reprint author), Shanghai Inst Technol, Sch Sci, Shanghai 201418, Peoples R China.
Favorite  |    Submit date:2017/01/12
monostable non-linearity  periodic media  comparison principle  
Entire solutions of the Fisher-KPP equation in time periodic media 期刊论文
Dynamics of Partial Differential Equations, 2012, 卷号: 9, 期号: 2, 页码: 133-145
Authors:  Sheng, WJ;  Cao, ML;  Sheng, WJ (reprint author), Lanzhou Univ, Sch Math & Stat, Lanzhou 730000, Gansu, Peoples R China.
Favorite  |    Submit date:2015/12/16
Reaction-advection-diffusion equations  Time periodic media  Entire solutions  
Pulsating type entire solutions of monostable reaction-advection-diffusion equations in periodic excitable media 期刊论文
NONLINEAR ANALYSIS-THEORY METHODS & APPLICATIONS, 2012, 卷号: 75, 期号: 4, 页码: 1869-1880
Authors:  Liu, NW;  Li, WT(李万同);  Wang, ZC(王智诚);  Liu, NW (reprint author), Yantai Univ, Sch Math & Informat Sci, Yantai 264005, Shandong, Peoples R China.
Adobe PDF(294Kb)  |  Favorite  |    Submit date:2015/12/16
Pulsating type entire solution  Reaction-advection-diffusion equation  Pulsating front  Sub-super solution  Periodic media  
几类空间周期反应扩散模型的传播动力学 学位论文
理学博士, 兰州: 兰州大学, 2023
Authors:  邓亮亮
Favorite  |    Submit date:2023/11/15
反应扩散方程  Reaction-diffusion equations  空间周期  Periodic Media  脉动行波解  Pulsating travelling waves  渐近传播速度  Spreading speeds  合作抛物系统  Cooperative parabolic systems  传染病模型  Epidemic models  
PROPAGATION DYNAMICS OF NONLOCAL DISPERSAL EQUATIONS WITH BISTABLE NONLINEARITY IN SPATIALLY PERIODIC MEDIA 期刊论文
DISCRETE AND CONTINUOUS DYNAMICAL SYSTEMS-SERIES B, 2023
Authors:  Hao, Yu-Xia;  LI, Wan-Tong;  Wang, Jia-Bing
Favorite  |    Submit date:2023/02/22
Nonlocal dispersal equation  bistable nonlinearity  periodic media  pulsating fronts  entire solutions  
Asymptotic behavior of pulsating fronts and entire solutions of reaction-advection-diffusion equations in periodic media 期刊论文
NONLINEAR ANALYSIS-REAL WORLD APPLICATIONS, 2016, 卷号: 28, 页码: 48-71
Authors:  Bu, Zhen-Hui;  Wang, ZC(王智诚);  Liu, Nai-Wei
Favorite  |    Submit date:2017/01/12
Reaction-advection-diffusion equations  Periodic media  Pulsating fronts  Asymptotic behavior  Entire solution